# SDR CAL950448

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOS - INSPECTION FOUND A .5 INCH CRACK IN LEFT WING UPPER STRINGER S10 AT WS 656.50.  THE STRINGER WAS REPAIRED IAW EA 5762-01050.  (M)
